# SDR CALA2013082690780

- Difficulty date: August 23, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 48,100 hours, 10,314 cycles
- Engine: Pwa PW4077
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part serial: D5251P
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CONNECTOR D5251P ON OVERHEAD ELECTRONICS UNIT AT ROW 23 CENTER, CAUSING CIRCUIT BREAKER C23420 "OEU ZN 2 XFR BUS" TO TRIP.   READING LTS 22-27 DEFG INOPERATIVE ON ACCOUNT OF DAMAGED CONNECTOR AT 23F.  CAPPED OFF POWER WIRES TO PIN15 & PIN 06 IAW SWP MANUAL 20-10-11.  ISOLATED DAMAGED BY REMOVING OVERHEAD ELECTRONICS UNIT CONNECTORS AT SEATS 22EF (D5250) &24EF (D5252).  SEE DF 459 & 461 FOR AFFECTED SYSTEMS.  CIRCUIT BREAKER REMAINED IN AFTER WIRES WERE TIED BACK.  REPLACED DAMAGED CONNECTOR D5251P PER SWPM20-72-22,WDM23-33-43 & 23-33-46, PSS OP CHECKS NORMAL.
